Certified Medical Magazine by WMA, ACSA, HON
FAQs
0
Menu

Do I gain weight with Menopur?

By Andrea Rodrigo.
Last Update: 11/23/2016

You may notice a slight weight gain. Since this is a hormonal medication, you may feel bloated or retain more fluid during its administration. In any case, after the treatment is over, you will usually return to your normal weight.

Suggested for you: Menopur: Patient’s Manual for Ovarian Stimulation in IVF.

 Andrea Rodrigo
Andrea Rodrigo
BSc, MSc
Embryologist
Bachelor's Degree in Biotechnology from the Polytechnic University of Valencia. Master's Degree in Biotechnology of Human Assisted Reproduction from the University of Valencia along with the Valencian Infertility Institute (IVI). Postgraduate course in Medical Genetics.
Embryologist. Bachelor's Degree in Biotechnology from the Polytechnic University of Valencia. Master's Degree in Biotechnology of Human Assisted Reproduction from the University of Valencia along with the Valencian Infertility Institute (IVI). Postgraduate course in Medical Genetics.
We use own cookies and third party cookies to offer you personalized ads and gather statistical data. If you continue the navigation we understand that you accept our cookies policy.